Lauric, Vasile. "On a weighted Toeplitz operator and its commutant.." International Journal of Mathematics and Mathematical Sciences 2005.6 (2005): 823-835. <http://eudml.org/doc/52051>.
@article{Lauric2005, author = {Lauric, Vasile}, journal = {International Journal of Mathematics and Mathematical Sciences}, keywords = {weighted Toeplitz operator; commutant; compact operator}, language = {eng}, number = {6}, pages = {823-835}, publisher = {Hindawi Publishing Corporation, New York}, title = {On a weighted Toeplitz operator and its commutant.}, url = {http://eudml.org/doc/52051}, volume = {2005}, year = {2005}, }
TY - JOUR AU - Lauric, Vasile TI - On a weighted Toeplitz operator and its commutant. JO - International Journal of Mathematics and Mathematical Sciences PY - 2005 PB - Hindawi Publishing Corporation, New York VL - 2005 IS - 6 SP - 823 EP - 835 LA - eng KW - weighted Toeplitz operator; commutant; compact operator UR - http://eudml.org/doc/52051 ER -